# SDR SWIA200515123

- Difficulty date: June 6, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 860 hours, 561 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA03
- Part serial: 845
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS RUDDER LIMIT FAULT STATUS MESSAGE.  REPLACED SSCU 1 IAW CRJ MM 27-61-05.  OPERATIONAL CHECK GOOD.
